Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aciphex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 06:00 AM
Debbie
Guest
 
Posts: n/a
Default No Subject

I am currently taking Serzone and just read that I should not take any heartburn medication while using Serzone. Is aciphex dangerous for me, if so why, what are the dangers and what are the symptoms that I would be having if there were a problem from using the Serzone and aciphex at the same time? Thanks
Reply With Quote
  #2  
Old 09-27-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I dont know if you are having any symptoms taking both at the same time. For me, the ugly montster is back with a vengence. I am sad, crying, having mood swings (sad vs angry), and thoughts of suicide just like I had before I started my antidepressants. It is very scary for me. I would also like to hear from someone having similiar problems.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
anonymous 1212
Guest
 
Posts: n/a
Default No Subject

I too have been having depression and aggitation too. I take Pamelor/TCA, and have been ok on this drug for 17 years but SOMETHING has reduced the Pamelor in my blood work. I stopped taking Aciphex the last couple of days and I feel like myself again.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:25 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.